# SDR 9JLA2022031430862

- Difficulty date: February 21, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-145
- Aircraft serial: 14501080
- Aircraft time: 4,845 hours, 3,144 cycles
- System (JASC): 3160 · Central Display
- Part: Pcb
- Part number: 701700082414
- Part serial: 08088625
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT PRIOR TO TAXI THE 3 LEFT DISPLAY SCREENS ALL DISPLAYED RED X. THE MAINTENANCE TEAM DETERMINE THE IC-600 CARD WAS DEFECTIVE. THE CARD WAS REMOVED AND REPLACED WITH A REPAIRED CARD. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
